# SDR SWAA2023031395747

- Difficulty date: January 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE 727F-727H HAS CORROSION AROUND MULTIPLE FASTNER HOLES. MARKED.<[01] REMOVE SURFACE CORROSION ON RH TRANSITION ANGLE FROM STATION 727F-727H. MATERIAL REMAINING THICKNESS .020. PART REQUIRE TO BE REPLACE. ALL WORK REFERENCE TO SRM 50-00-53-1A-2.;13] VERIFIED CA #11 11. NICHOLAS AYLOR (TECHNICIAN); 10-FEB-2023 07:17 UTC INSTALLED NEW R/H TRANSITION ANGLE FROM STA. 727F+11? TO STA. 767 IAW SRM 53-00-53-2R-5;[14] REMOVE LIGHT SURFACE CORROSION ON RH TRANSITION ANGLE FROM STATION 727F-727F+11. MATERIAL REMAINING THICKNESS .038 ARE FOUNDED TO BE WITHIN LIMITED ALL WORK REFERENCE TO SRM 50-00-53-1A-2.;[15] VERIFIED STEP 14. REMOVAL AND REPLACEMENT OF TRANSITION ANGLE C/W WITH IN CORRECTIVE ACTIONS 1-13
